Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joliecamee

Help! (pictures)

okay. So I am going on 4 months...skin looks, like some of us, worse than when I started...

When I whine about this condition, everyone tells me to just stop taking the meds...but I can't stop until I am finished...You know what it's like: "I've come so far to just quit now a few months shy. no way."

It looks like I am scarring all over but I think most of it are those little, noninflamed bumbs that have started flattening...but this has been a process for...2-3 months now.

When will this monstrous journey be over...

and what will cover this shit up a little!?

PS the second is a picture of my face a month ago. What the fuck!?

post-81973-1222805744_thumb.jpg

post-81973-1222806837_thumb.jpg

post-81973-1222805744_thumb.jpg

post-81973-1222806837_thumb.jpg

Share this post


Link to post
Share on other sites

hi there

sorry you are still having skin troubles, it seems like many people do though months into their course. and some ppl dont clear up until they've finished. not fair, not nice, but it happens. i think you're right to keep on with your course. what dose are you taking? maybe an increase would help? have you discussed it with your derm? try and stay positive, remember how successful accutane is even if it does take a while.

best of luck

Share this post


Link to post
Share on other sites

Thanks. I am on 60...but she's upping me to 80.

fingers crossed! eep!

I will (finally) see my boyfriend in a month. I started accutane right after the last time we saw eachother and I really don't want him to see this "mess" I've gotten myself into.

and I can't/refuse to wear 30 lbs of makeup when we're together.

Share this post


Link to post
Share on other sites

Im also doing accutane while my bf is gone (well hes deployed) im into my second month and I haven't seen any difference either...just more cysts.

Share this post


Link to post
Share on other sites

What acne!?!?

Honestly, I wouldn't worry about it.. If I had skin like that, I wouldn't even consider accutane!

Share this post


Link to post
Share on other sites

Hi there. You sound just like I did. I have to tell you, I took my son to the dermatologist for his last accutane visit. I actually said out loud that it was the best thing. This surprised me to admit it because I just knew it was not working and I fought it all the way. I never let myself believe it.

Well my son is 15 and ended his eighth month and is finally clear. At four months he was worse and never saw any improvement until truely the end of seven months. It happened all of a sudden. His red marks did not budge until then. At the office visit yesterday she said that they will all fade soon. Trust me...Stay on it! Best of luck to you. Not everyone clears that fast.

Share this post


Link to post
Share on other sites

I have heard the stories as well of people not clearing until after the course over. My uncle is an wexample and he took the stuff in the 80's. Im into my second month and have more cysts than when I started. Would I have had these cysts anyway? Who knows. Like others my face doesn't have oil anymore though. So where the hell are the cysts coming from? Odd...

Share this post


Link to post
Share on other sites

Tazzor - I probably wouldn't either if I hadn't been fighting the stuff since I was 13...I'm 24 now.

I was on it when I was younger and it was a decision my derm and i made after trying everything else.

Share this post


Link to post
Share on other sites
Hi there. You sound just like I did. I have to tell you, I took my son to the dermatologist for his last accutane visit. I actually said out loud that it was the best thing. This surprised me to admit it because I just knew it was not working and I fought it all the way. I never let myself believe it.

Well my son is 15 and ended his eighth month and is finally clear. At four months he was worse and never saw any improvement until truely the end of seven months. It happened all of a sudden. His red marks did not budge until then. At the office visit yesterday she said that they will all fade soon. Trust me...Stay on it! Best of luck to you. Not everyone clears that fast.

Thanks for the encouragement. I like that side of things on these boards.

Im also doing accutane while my bf is gone (well hes deployed) im into my second month and I haven't seen any difference either...just more cysts.

Sucks, doesn't it? I never know if it's the accutane, the state of my skin, or being away from my bf that's the most depressing.

Fortunately, I don't have to worry about mine....we're just at different universities.

Share this post


Link to post
Share on other sites

I'M JUST ON DAY 4 BUT IF I HAD 4 MONTHS DOWN THERES NO WAY I WOULD STOP..(OR I DON'T THINK) SO PLEASE HANG IN THERE I THINK YOU WILL BE GLAD U DID.. :confused:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×